MathSciNet Relay Station
MathSciNet bibliographic data
MR2561685 (2010j:65112) 65L99
Nieto, J. J.; Khastan, A.; Ivaz, K. Numerical solution of fuzzy differential equations under generalized differentiability. Nonlinear Anal. Hybrid Syst. 3 (2009), no. 4, 700–707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement